# SDR DXTA2025102105359

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 2,482 hours, 1,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE FROM INSIDE OF ACFT, CATCHES & JAMS UP , OPENING & CLOSING FROM THE INSIDE. PERFORMED DOOR HEALTH CHK . CHECKED RUB BLOCKS PER MCC REQUEST FOUND NO DEFECTS. GAINED ACCESS TO DOOR & PERFORMED LATCH PIN LUBE FOUND NO BROKEN PARTS OR INTERFERENCE. CLOSED DOOR UP & PERFORMED OPS CHECK DOOR SEAMS TO LOCK EASY & IS HARDER TO UNLOCK. PLACED PUSH PULL SCALE ON ORDER TO CHECK DOOR OPS FORCE REQUIRED. PER AMM IF OVER 20 LBS RIG DOOR. ALL IAW AMM 52-10-04 AND 12-20-40. JB 10/19 ACCESSED DOOR IAW AMM 52-10-50 AND 52-10-14. CLEANED RESIDUE FROM DOOR SEAL, INSPECTED DOOR LINKAGES, & PERFORMED DOOR LATCH/LOCK FUNCTIONAL TEST IAW AMM 52-10-04. NO DEFECTS. FUNCTIONAL CHKD GOOD.
